# SDR USAA2010120192746

- Difficulty date: November 29, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 59,716 hours, 40,636 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518940
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - MULTIPLE PREVIOUSLY BLENDED AREAS ON FLOORBEAM AROUND FLOORBOARD MOUNT HOLES AT BS 947.5, LBL 12 - RBL 12.5.  REPAIRED FLOORBEAM AT BS 947.5, LBL 12 - RBL 12.5 IAW B737 SRM 53-00-51.
